MAUDE Adverse Event Report: MEDIVATORS INC. DSD EDGE; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS INC. DSD EDGE; AUTOMATED ENDOSCOPE REPROCESSOR
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The facility reported using the incorrect hookup when reprocessing endoscopes in their dsd edge automated endoscope reprocessor (aer).There is potential that endoscopes were not properly high level disinfected, thus there is potential for patient cross-contamination.There were two reported instances of the facility using endoscopes in patient procedures that were reprocessed using the incorrect hookup.Medivators technical services representative informed the facility that high-level disinfection cannot be guaranteed if the incorrect hookup is used.The facility reported they are now using the correct hookup for this endoscope and have retrained their staff.Per the medivators dsd edge user manual, users are required to verify the correct hookup is used for the type of endoscope being reprocessed.There have been no reports of patient harm.This will continue being monitored in medivators complaint handling system.
 
Event or Problem Description
The facility reported using the incorrect hookup when reprocessing endoscopes in their dsd edge automated endoscope reprocessor (aer).There is potential that endoscopes were not properly high level disinfected, thus there is potential for patient cross-contamination.

Brand Name
DSD EDGE
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave. n.
minneapolis MN 55447
MDR Report Key9225224
Report Number2150060-2019-00066
Device Sequence Number13491536
Product Code FEB
UDI-Device Identifier00677964046674
UDI-Public00677964046674
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K092387
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2019
Initial Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;